zbMATH — the first resource for mathematics

Asymptotic behavior of some nonlinear heat equations. (English) Zbl 1194.35459

35Q79 PDEs in connection with classical thermodynamics and heat transfer
Full Text: DOI
[1] Ambrosetti, A.; Rabinowitz, P.H., Dual variational methods in critical point theory and applications, J. funct. anal., 14, 349-381, (1973) · Zbl 0273.49063
[2] Ambrosetti, A.; Prodi, G., On the inversion of some differentiable mappings with singularities between Banach spaces, Ann. mat. pure appl., 93, 231-246, (1979) · Zbl 0288.35020
[3] Ball, J.M., Finite time blow-up in nonlinear problems, (), 189-206 · Zbl 0472.35060
[4] Bandle, C., Existence theorems, qualitative results and a priori bounds for a class of nonlinear Dirichlet problems, Arch. rat. mech. anal., 58, 219-238, (1975) · Zbl 0335.35046
[5] H. Berestycki, to appear.
[6] Berestycki, H.; Lions, P.L., Une méthode locale pour l’existence de solutions positives de problèmes semilinéaires elliptiques dans RN, J. anal. math., 38, 144-187, (1980) · Zbl 0518.35034
[7] H. Berestycki and P.L. Lions, to appear.
[8] Brézis, H.; Turner, R.E.L., On a class of superlinear elliptic problems, Comm. in P.D.E., 2, 601-614, (1977) · Zbl 0358.35032
[9] Crandall, M.G.; Rabinowitz, P.H., Some continuation and variational methods for positive solutions of nonlinear elliptic eigenvalue problems, Arch. rat. mech. anal., 58, 207-218, (1975) · Zbl 0309.35057
[10] Dafermes, C.M., Asymptotic behavior of solutions of evolution equations, (), 103-124
[11] De Figueiredo, D.G.; Nussbaum, R.D.; Lions, P.L., Estimations a priori pour LES solutions positives de problèmes elliptiques semilinéaires, C.R.A.S. Paris, 290, 217-220, (1980) · Zbl 0423.35048
[12] D.G. De Figueiredo, R.D. Nussbaum and P.L. Lions, A priori estimates and existence of positive solutions of semilinear elliptic equations. To appear in J. Math. Pures Appl. · Zbl 0452.35030
[13] Fujita, H., On the nonlinear equation δμ + EM = 0 and ∂ν/∂t = δν + eν, Bull. amer. math. soc., 75, 132-135, (1969)
[14] Gelfand, I.M., Some problems in the theory of quasilinear equations, Amer. math. soc. transl., 29, 295-381, (1963) · Zbl 0127.04901
[15] Joseph, D.D.; Lundgren, T.S., Quasilinear Dirichlet problems driven by positive sources, Arch. rat. mech. anal., 241-265, (1972) · Zbl 0266.34021
[16] P.L. Lions, On the existence of positive solutions for semilinear elliptic equations, to appear in SIAM Review. · Zbl 0511.35033
[17] F. Mignot and J.P. Puel, Sur une classe de probl‘emes nonlinéaires arec nonlinéarité positive, croissante, convexe, to appear in Comm. in P.D.E.
[18] Rabinowitz, P.H., Variational methods for nonlinear eigenvalue problems, (), 141-195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.